# SDR FDEA202204201006

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 114N407719
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L.WING L/E #3 SLAT COVE SKIN IS CRACKED. REMOVE SKIN, FABRICATE NEW SKIN AND REINSTALL PER BAC DWG 114N4077 AND 114N4004
